See Alike in...

Alike App

Browser

blueflovver

750d

anyone dealing with something like restless leg syndrome? my husband just revealed that i kick the bed in sleep, i did some reading and apparently lithium and abilify can cause RLS, also caffeine makes it worse and i can't survive a day without coffee. I'm wondering now if I'm almost never feeling refreshed after sleeping at night because i just keep moving my legs????

Top reply
    • ShoobyDoobyDoo91

      748d

      I have RLS and I'm on gabapentin for it because It was so bad I couldn't sleep.

    • ShoobyDoobyDoo91

      748d

      I have RLS and I'm on gabapentin for it because It was so bad I couldn't sleep.

    • lillith7

      750d

      I use a body massager on my legs when I get that feeling. It really helps relax my legs and I fall asleep

    • DaisyShadow

      750d

      Yes, it can definitely be the side effect of your medications. I would call your doctor to see if a medication needs to be changed or maybe add something that will help it.

      • blueflovver

        748d

        @DaisyShadow I'm on a bunch of meds and it didn't start with any new one, i think it gradually got worse and i didn't notice it myself that much. I don't want to change all my meds just to see which one is causing it...

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion